# SDR DHL2007803531

- Difficulty date: June 6, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUS NOSE SECTION LONGERON HAS A MISDRILLED HOLE AT STA -32.000 L-17R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 06-04-07, DWG NR AD42-53-109 REV IR DATED 05-25-07.  REMOVED FASTENERS IAW SRM 51-1-21.  FABRICATED REINFORCEMENT (AL7075T6 511 0.063") IAW DWG NR AD42-53-109.  CLEANED, TREATED AND PRIMED AREA AND REINFORCEMENT IAW SRM 51-1-8B.  INSTALLED REINFORCEMENT IAW DWG NR AD42-53-109, SRM 51-1-11, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
